# SDR 20000907SH039

- Difficulty date: August 14, 2000
- Submitted: September 7, 2000
- Operation: General aviation
- Aircraft: N4652N
- Make and model: Cessna 402C
- Aircraft serial: 402C0011
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 650108PLY
- Condition: Unserviceable
- Location: Left Main
- Component: Wheel Assy
- Component part number: 40135A
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED UNUSUAL NOISE ON TAXI.  FOUND CHUNK OF AFT TIRE MISSING.  MAINTENANCE DISPATCHED TO CHANGE TIRE.  FOUND LARGE PORTION OF RECAP HAD SEPARATED FROM CORE TIRE.  MAINTENANCE REMOVED AND REPLACED TIRE AND RELEASED AIRCRAFT BACK INTO SERVICE.  (X)
